Conflicts of interest None declared.
Cutaneous side-effects in patients on long-term treatment with epidermal growth factor receptor inhibitors
Article first published online: 10 APR 2009
© 2009 The Authors. Journal Compilation © 2009 British Association of Dermatologists
British Journal of Dermatology
Volume 161, Issue 3, pages 515–521, September 2009
How to Cite
Osio, A., Mateus, C., Soria, J.-C., Massard, C., Malka, D., Boige, V., Besse, B. and Robert, C. (2009), Cutaneous side-effects in patients on long-term treatment with epidermal growth factor receptor inhibitors. British Journal of Dermatology, 161: 515–521. doi: 10.1111/j.1365-2133.2009.09214.x
- Issue published online: 20 AUG 2009
- Article first published online: 10 APR 2009
- Accepted for publication 23 March 2009
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.